# SDR HALA20240701177

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N5441K
- Make and model: Airbus A330-343
- Aircraft serial: 1874
- Aircraft time: 71 hours, 31 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: UNKNOWN
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU SHUTDOWN AFTER RUNNING 10 MINS, SHUT DOWN REPORT SHOWS "HIGH OIL TEMP" WITH FAULT OIL COOLER (5100KT8)COOL FAN ASSY. REMOVED AND INSTALLED OIL COOLER IAW AMM 49-91-44-000-801A AND AMM 49-91-44-400-801-A OPS CHECK SATIS NO FURTHER DEFECTS FOUND.
